Vol. 12, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 435–554
Issue 3, 291–434
Issue 2, 185–289
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 8 issues

Volume 7, 10 issues

Volume 6, 9 issues

Volume 5, 6 issues

Volume 4, 10 issues

Volume 3, 10 issues

Volume 2, 10 issues

Volume 1, 8 issues

The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
ISSN: 1559-3959
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Analytical and numerical solution of the fractional Euler–Bernoulli beam equation

Tomasz Blaszczyk

Vol. 12 (2017), No. 1, 23–34

In this paper a new formulation of the Euler–Bernoulli beam equation is proposed, which is based on fractional calculus. The fractional Euler–Bernoulli beam equation is derived by using a variational approach. Such formulation leads to an equation containing left and right fractional Caputo derivatives simultaneously. The obtained equation is transformed into an integral equation and then is solved analytically and numerically. Finally, examples of computations and error analysis are shown.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 45.00:

Euler–Bernoulli beam equation, Fractional Euler–Lagrange equation, Analytical and numerical solution, Caputo derivatives
Received: 5 January 2016
Revised: 13 May 2016
Accepted: 27 May 2016
Published: 26 November 2016
Tomasz Blaszczyk
Institute of Mathematics
Czestochowa University of Technology
Al. Armii Krajowej 21
42-200 Czestochowa